Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Frequent dizzy spells for few minutes, itchy patches on back, erectile dysfunction. Cause and cure?

65 year old male having no problems working physically and walking in hill land etc. Have for years suffered the odd dizzy spell but seem to have been more frequent this year. Only fell off it for about 10/15 minutes and then absolutely fine. Eat a sensible diet but have a large tummy and don t seem to be able to reduce it or lose weight. Have itchy patches on back, can control it mainly with E45 cream and occasionallyBetnovate cream. Also suffer from erectile dysfuntion, has gradually come on over the past 10 years.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Welcome to HCM.
Life style changes to be done are----
1.     Light and early dinner, so that the stomach is empty at bed time.
2.     Prolonged foreplay.
3.     Diet rich in dry fruits like dates, raisins and nuts.
4.     Gels are available which can be bought on prescription – if necessary.
5.     Erection enhancing medicines can be prescribed after doing physical examination and having a look at all the medicines you are taking. This can bring the required confidence back.
7.     Kindly Quit smoking, if you do so.
8. Weight reduction.

This is the scientific approach for one with your problem.
There is no single step to the solution and all the above may be needed for effective treatment.
Dr G Srinivasan,
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor